# SDR CA981109033

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: APT7510004000SW
- Condition: Leaking
- Location: Hydraulic System
- Part time: 20,377 hours
- Component: AEB2151011
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 STANDBY HYDRAULIC TRANSMITTER FOUND LEAKING FROM TOP WELD THAT GOES AROUND THE CIRCUMFERENCE OF SWITCH.
